Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The influence of critical boundary conditions on finite difference solutions of two point boundary value problems


Author: A. R. Mitchell
Journal: Math. Comp. 13 (1959), 252-260
MSC: Primary 65.00
MathSciNet review: 0107980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1959-0107980-7
Article copyright: © Copyright 1959 American Mathematical Society